Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 127809, 13 pages
Research Article

Quenching Time Optimal Control for Some Ordinary Differential Equations

School of Mathematics & Statistics, Northeast Normal University, Changchun 130024, China

Received 23 January 2014; Accepted 28 February 2014; Published 10 April 2014

Academic Editor: Alberto Cabada

Copyright © 2014 Ping Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ping Lin, “Quenching Time Optimal Control for Some Ordinary Differential Equations,” Journal of Applied Mathematics, vol. 2014, Article ID 127809, 13 pages, 2014. doi:10.1155/2014/127809